Affordable Access

Access to the full text

A weighted inequality for potential type operators

Authors
  • Adama, Aïssata
  • Feuto, Justin
  • Fofana, Ibrahim
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Nov 06, 2018
Volume
10
Issue
4
Pages
413–426
Identifiers
DOI: 10.1515/apam-2018-0101
Source
De Gruyter
Keywords
License
Yellow

Abstract

We establish a weighted inequality for fractional maximal and convolution type operators, between weak Lebesgue spaces and Wiener amalgam type spaces on ℝ {\mathbb{R}} endowed with a measure which needs not to be doubling.

Report this publication

Statistics

Seen <100 times